A Caltech Library Service

On the spectrum of asymptotic entropies of random walks

Tamuz, Omer and Zheng, Tianyi (2019) On the spectrum of asymptotic entropies of random walks. . (Unpublished)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


Given a random walk on a free group, we study the random walks it induces on the group's quotients. We show that the spectrum of asymptotic entropies of the induced random walks has no isolated points, except perhaps its maximum.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Tamuz, Omer0000-0002-0111-0418
Additional Information:Omer Tamuz was supported by a grant from the Simons Foundation (#419427).
Funding AgencyGrant Number
Simons Foundation419427
Record Number:CaltechAUTHORS:20200124-085648355
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100888
Deposited By: Tony Diaz
Deposited On:24 Jan 2020 20:09
Last Modified:24 Jan 2020 20:09

Repository Staff Only: item control page